# SDR 95ZZZX701

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Fuse
- Part number: 2421F10
- Condition: Blown
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3209 - ON CLIMB-OUT, THE RIGHT TRU CIRCUIT BREAKER TRIPPED.  THE CREW RESET THE CIRCUIT BREAKER AND IT TRIPPED AGAIN.  THE AIRCAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT TRU, PN 28VS200Y4D, AND A BLOWN AC GENERATOR LIMITED FUSE, PN 2421-F10.  SYSTEM OPERATED SATISFACTORILY.  REFERENCE CONTROL NR MALA954248.  (X)
